# SDR SWAA2021111527037

- Difficulty date: October 5, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737*
- Aircraft serial: 30603
- Aircraft time: 68,361 hours, 40,407 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP AT AFT CARGO BAY BS747 S-26R WL151. ; / [01] EVALUATED CORROSION DAMAGE ON STR CLIP AT ACB BS.747. S-26R WL151 FOUND TO BE OUT OF LIMITS DUE NO LIMIT IN SRM PART WILL BE REPAIRBLE BY REPLACEMENT IAW SRM 51-10-0-0G-0; [02] REMOVED STR CLIP AT AREA AFT OF ACB BS.747 STR 26R WL 151. IAW SRM 51-40-02; [03] LOCATED AND DRILL STR CLIP AT BS.747 STR 26R WL 151 IAW SRM 51-40-02 DWG 146A1220; OK TO INSTALL; [04] VERIFIED CORRECTIVE ACTIONS 1-3.; [05] ISNTALLED STR CLIP AT AFT CARGO BAY BS.747 STR 26R WL 151 IAW SRM 51-40-02 DWG 146A1260; [06] VERIFIED CORRECTIVE ACTION 5
